MathSciNet Relay Station
MathSciNet bibliographic data
MR478228 58F05
Moser, J. A fixed point theorem in symplectic geometry. Acta Math. 141 (1978), no. 1–2, 17–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement